# SDR SWIA202005110565

- Difficulty date: April 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME CRACKED AT FS 333 APROX JUST OUTBD OF NO 1 STRG MARKED   (C-CHECK) RO 5/7/2020   INSTALLED A NEW FRAME SEGMENT AT FS333.00 STR0 TO STR9R REFERENCE CRJ700 SRM AS WELL AS DWG. PERFORMED A PRESSURIZATION LEAK CHECK AND CHECKED GOOD.  COMPLIED WITH SKYWEST TASK CARD
